Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 110, NWS Houston/Galveston, TX

August 26, 20175 counties in Texas

NWS Houston/Galveston, TX issued this tornado warning at Aug 26, 2017, 4:17 PM CDT for 5 counties in Texas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2017, 4:17 PM CDT (21:17 UTC)
Expired
Aug 26, 2017, 5:00 PM CDT
In force
43 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Grimes County, TX, Harris County, TX, Montgomery County, TX, Waller County, TX, Washington County, TX

The radar

The Houston radar (KHGX), 86 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 4:23 PM CDTTORNADO7 Wnw Jersey Village, TXTORNADO CONFIRMED VIA SOCIAL MEDIA
Aug 26, 4:27 PM CDTTORNADO8 Nw Jersey Village, TXANOTHER TORNADO CONFIRMED ON THE GROUND IN THE VICINITY OF HIGHWAY 290 AND BARKER CYPRESS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 26, 12:50 PM CDTTornado WatchSPC13 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.3 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2221 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
1.9
Supercell composite
13.5

Open this sounding in Storm Lab

The text

As transmitted.

571 
WFUS54 KHGX 262117
TORHGX
TXC185-201-339-473-477-262200-
/O.NEW.KHGX.TO.W.0110.170826T2117Z-170826T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
417 PM CDT SAT AUG 26 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  Southeastern Grimes County in southeastern Texas...
  East central Washington County in southeastern Texas...
  Southwestern Montgomery County in southeastern Texas...
  Northeastern Waller County in southeastern Texas...
  Northwestern Harris County in southeastern Texas...

* Until 500 PM CDT.

* At 416 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Cypress, or near Jersey Village, moving northwest 
  at 35 mph. Additional rotating cells are situated within the 
  warning and could also develop tornadoes.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Tomball, Jersey Village, Pinehurst, Spring Branch North, Addicks
  Park Ten, Spring Branch West, northern Eldridge / West Oaks,
  Hockley, Waller, Magnolia, Stagecoach, Todd Mission, Fairbanks /
  Northwest Crossing, Willowbrook, Westbranch, Cypress, Greater
  Inwood, Carverdale, western Acres Home and Spring Branch Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2986 9545 2976 9566 3028 9611 3042 9579
TIME...MOT...LOC 2116Z 151DEG 32KT 2993 9566 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
2 follow-up statements
390 
WWUS54 KHGX 262124
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
424 PM CDT SAT AUG 26 2017

TXC185-201-339-473-477-262200-
/O.CON.KHGX.TO.W.0110.000000T0000Z-170826T2200Z/
Grimes TX-Washington TX-Montgomery TX-Waller TX-Harris TX-
424 PM CDT SAT AUG 26 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN GRIMES...EAST CENTRAL WASHINGTON...SOUTHWESTERN
MONTGOMERY...NORTHEASTERN WALLER AND NORTHWESTERN HARRIS COUNTIES...
    
At 421 PM CDT, three separate rotating severe thunderstorms are 
capable of producing a tornado in the warned area. One was located 
between Addicks and Jersey Village. The second was over Highway 290 
near Cypress. The third a couple miles east of Waller on the Harris 
and Waller County line. All were moving northwest at 35 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Tomball, Jersey Village, Pinehurst, Spring Branch North, Addicks Park
Ten, Spring Branch West, northern Eldridge / West Oaks, Hockley,
Waller, Magnolia, Stagecoach, Todd Mission, Fairbanks / Northwest
Crossing, Willowbrook, Westbranch, Cypress, Greater Inwood,
Carverdale, western Acres Home and Spring Branch Central.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2986 9545 2976 9566 3028 9611 3042 9579
TIME...MOT...LOC 2121Z 151DEG 32KT 2997 9569 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
830 
WWUS54 KHGX 262152
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
452 PM CDT SAT AUG 26 2017

TXC185-201-339-473-477-262200-
/O.CON.KHGX.TO.W.0110.000000T0000Z-170826T2200Z/
Grimes TX-Washington TX-Montgomery TX-Waller TX-Harris TX-
452 PM CDT SAT AUG 26 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM CDT FOR
SOUTHEASTERN GRIMES...EAST CENTRAL WASHINGTON...SOUTHWESTERN
MONTGOMERY...NORTHEASTERN WALLER AND NORTHWESTERN HARRIS COUNTIES...
    
At 450 PM CDT, 2 severe thunderstorm capable of producing a tornado 
were in the area. One was about 10 miles northwest of Jersey 
Village. The second was in extreme southeast Waller County. 
Both are moving northwest at 35 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Tomball, Pinehurst, Hockley, Magnolia, Stagecoach, Todd Mission,
Willowbrook, Cypress, Plantersville and Dobbin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2995 9551 2986 9571 3028 9611 3042 9579
TIME...MOT...LOC 2150Z 151DEG 32KT 3020 9583 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 26, 12:44 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Aug 26, 12:44 PM CDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1244 PM CDT Sat Aug 26 2017

.PREV DISCUSSION... /ISSUED 1019 AM CDT Sat Aug 26 2017/

..Catastrophic and life-threatening flooding expected due to
prolonged heavy rainfall from Harvey...

UPDATE...
Harvey continue to drift inland. The main rain area around the
storm was affecting the southwestern set of counties where
moderate to heavy rainfall was accompanied by wind gusts over
tropical storm force. A large outer rain band was moving inland
from the Gulf of Mexico across Galveston and Chambers counties
north- northwest across Walker, Grimes, Brazos and Madison
counties. Very gusty winds, isolated tornadoes, and heavy rainfall
will accompany the outer rain band. Southeasterly winds were
piling water along the western shores of Galveston Bay.

Updates have been issued.

40

&&

.AVIATION...
The messy forecast will persist as thunderstorm bands from Harvey
continue to move across SE TX. While the latest band is nudging E
of I-45 another appears to be forming and moving in from the west
for the latter part of the afternoon. Given the progs of the rem-
nants of Harvey lingering over the region through the near future
there is a lot of uncertainty with when things will be ending. As
such, have gone with prevailing TSRA UFN. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      80  73  79  71  81 / 100  80  80  70  60
Houston (IAH)              81  75  80  72  81 / 100 100  80  80  80
Galveston (GLS)            84  78  83  77  82 / 100  80  80  80  80

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Austin...
     Brazoria...Chambers...Colorado...Fort Bend...Galveston...
     Harris...Jackson...Liberty...Matagorda...Waller...Wharton.

     Flash Flood Watch through Tuesday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Tropical Storm Warning for the following zones: Coastal waters
     from Freeport to the Matagorda Ship Channel out 20 NM...
     Coastal waters from High Island to Freeport out 20 NM...
     Galveston Bay...Matagorda Bay...Waters from Freeport to the
     Matagorda Ship Channel from 20 to 60 NM...Waters from High
     Island to Freeport from 20 to 60 NM.

&&

Discussion...99
Aviation/Marine...41
Hazardous weather outlook, Aug 26, 7:41 AM CDT, 8 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
741 AM CDT Sat Aug 26 2017

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-271100-
Austin-Brazoria-Brazos-Burleson-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston-
Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk-
San Jacinto-Trinity-Walker-Waller-Washington-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
741 AM CDT Sat Aug 26 2017

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

Rainbands from Harvey will produce gusty winds, locally heavy rainfall
and associated flooding, and isolated tornadoes. Flooding will occur
as rainfall totals could approach or exceed 10 to 15 inches.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Harvey is expected to meander in and around the Southeast Texas area
for several days and produce round after round of showers and thunderstorms.
Rainfall totals (including today's and tonight's 10 to 15 inches) will
be adding up with event amounts of 15 to 30 inches expected and isolated
maximum totals of 40 inches possible. The greatest threat area is expected
to be generally along and south of a line from Brenham to Conroe to
High Island. Rainfall of this magnitude will cause catastrophic and
life-threatening flooding.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed over the weekend and through at least the
first half of the week.

In the hours before

Local storm report, Aug 26, 10:59 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1059 AM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TORNADO          4 W ARCOLA              29.49N  95.53W
08/26/2017                   FORT BEND          TX   EMERGENCY MNGR

            HOMES DAMAGE ON VIEUX CARRE MINOR INJURIES AND
            RESPONDING DEPUTY BLOWN OFF THE ROAD.

&&

CORRECTED LOCATION

EVENT NUMBER HGX1700336

MH
Local storm report, Aug 26, 12:23 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1223 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     COASTAL FLOOD    2 NE CLEAR LAKE SHORES  29.57N  95.01W
08/26/2017                   HARRIS             TX   LAW ENFORCEMENT

            WATER OVER TODDVILLE ROAD BETWEEN HAMMER ROAD AND 10TH
            STREET NEAR 146.

&&

EVENT NUMBER HGX1700339

41
Local storm report, Aug 26, 2:19 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
219 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TORNADO          10 S BAY CITY           28.83N  95.96W
08/25/2017                   MATAGORDA          TX   BROADCAST MEDIA

            SHED AND FENCE DAMAGE REPORTED FROM A TORNADO IN
            SARGENT

0900 PM     FLOOD            4 N BONNEY              29.35N  95.47W
08/25/2017                   BRAZORIA           TX   LAW ENFORCEMENT

            FLOODED ROADWAYS FM 655 AND FM 521 IN ROSHARON... TIME
            OF EVENT ESTIMATED.

0900 PM     FLOOD            7 NNE OYSTER CREEK      29.09N  95.28W
08/25/2017                   BRAZORIA           TX   LAW ENFORCEMENT

            DEMIJOHN CR 227 REPORTED IMPASSIBLE.

1117 PM     TORNADO          2 E ANGLETON            29.17N  95.39W
08/25/2017                   BRAZORIA           TX   LAW ENFORCEMENT

            BRAZORIA COUNTY LAW ENFORCEMENT POSSIBLE TORNADO
            DAMAGE... HOUSE OFF FOUNDATION COUNTY RD. 210 AND FM
            523. TIME GIVEN WAS 1117 PM BUT STILL NEED TO VERIFY
            WITH RADAR. TIME DID NOT MATCH.

0227 AM     TORNADO          6 NNW PECAN GROVE       29.70N  95.78W
08/26/2017                   FORT BEND          TX   BROADCAST MEDIA

            ROOF DAMAGE REPORTED TO A HOME NEAR WESTPARK TOLLWAY
            AND THE GRAND PARKWAY

0230 AM     TORNADO          3 S MANVEL              29.44N  95.36W
08/26/2017                   BRAZORIA           TX   EMERGENCY MNGR

            REPORT CAME IN FROM THE MANVEL EOC REGARDING DAMAGED
            VEHICLES AND BUILDING DAMAGE. POSSIBLY OCCURED BETWEEN
            215-245 AM NO COUPLET SEEN ON HGX NOR HOU RADAR DURING
            THAT TIME.

0744 AM     TORNADO          4 SE HUMBLE             29.95N  95.23W
08/26/2017                   HARRIS             TX   BROADCAST MEDIA

            BROADCAST MEDIA REPORTING TORNADO TOUCHDOWN RESULTING
            IN ROOF... TREE... AND FENCE DAMAGE IN LAKESHORE
            SUBDIVISION

0805 AM     TORNADO          8 S COLLEGE STATION     30.48N  96.32W
08/26/2017                   BRAZOS             TX   BROADCAST MEDIA

            TREE DAMAGE REPORTED NEAR OLYMPIA BUDDY ROAD

0908 AM     FLASH FLOOD      3 WNW WOODLOCH          30.24N  95.46W
08/26/2017                   MONTGOMERY         TX   LAW ENFORCEMENT

            ROAD IMPASSIBLE AT 45 NB FDR AND HIGHWAY 242. HIGH
            WATER OVER THE RIGHT LANE ONTO 45 NB FDR.

0949 AM     FLASH FLOOD      1 WNW WILLIS            30.43N  95.49W
08/26/2017                   MONTGOMERY         TX   LAW ENFORCEMENT

            ROAD IMPASSABLE AT 45 NB FDR AND LINCOLN RIDGE WITH 12
            INCHES OF WATER. BARRICADE REQUIRED AT MLK.

1024 AM     FLASH FLOOD      2 ESE PORTER HEIGHTS    30.14N  95.29W
08/26/2017                   MONTGOMERY         TX   LAW ENFORCEMENT

            RAOD IMPASSABLE AT HORSESHOE CIR AND PAINTED BLVD WITH
            4-6 INCHES OF WATER.

1040 AM     FLASH FLOOD      2 NNW SHENANDOAH        30.21N  95.47W
08/26/2017                   MONTGOMERY         TX   LAW ENFORCEMENT

            ROAD IMPASSABLE AT 11000 BLK RIVER OAKS DR WITH AT
            LEAST 2 FEET OF WATER.

1043 AM     FLASH FLOOD      1 W WILLIS              30.43N  95.49W
08/26/2017                   MONTGOMERY         TX   LAW ENFORCEMENT

            IMPASSABLE ROAD AT 45 NB FEDER JNO HINES RD. BARRICADES
            HAVE BEEN SET UP.

1059 AM     FLASH FLOOD      SHENANDOAH              30.18N  95.45W
08/26/2017                   MONTGOMERY         TX   LAW ENFORCEMENT

            ROAD IMPASSABLE AT 19000 BLK DAVID MEMORIAL FROM SAMS
            CLUB TO SHANANDOAH PARK

1140 AM     FLASH FLOOD      1 E HUNTSVILLE          30.71N  95.53W
08/26/2017                   WALKER             TX   BROADCAST MEDIA

            ROAD CLOSED AT BOWERS ROAD AND BEARKAT BLVD

1140 AM     FLASH FLOOD      1 E NEW WAVERLY         30.54N  95.46W
08/26/2017                   WALKER             TX   BROADCAST MEDIA

            ROAD CLOSED DUE TO FLASH FLOODING AT FM 150 AND PODRAZA
            ROAD

1140 AM     FLASH FLOOD      9 SSW HUNTSVILLE        30.61N  95.63W
08/26/2017                   WALKER             TX   BROADCAST MEDIA

            ROAD CLOSED DUE TO FLASH FLOODING AT FM 1374 AND COTTON
            ROAD

1158 AM     FLASH FLOOD      2 W SHOREACRES          29.62N  95.03W
08/26/2017                   HARRIS             TX   COUNTY OFFICIAL

            WATER OVER FIRE HYDRANTS SHOREACRES AT TAYLORS BAYOU

&&

EVENT NUMBER HGX1700341
EVENT NUMBER HGX1700342
EVENT NUMBER HGX1700343
EVENT NUMBER HGX1700344
EVENT NUMBER HGX1700345
EVENT NUMBER HGX1700346
EVENT NUMBER HGX1700347
EVENT NUMBER HGX1700348
EVENT NUMBER HGX1700349
EVENT NUMBER HGX1700350
EVENT NUMBER HGX1700351
EVENT NUMBER HGX1700352
EVENT NUMBER HGX1700353
EVENT NUMBER HGX1700354
EVENT NUMBER HGX1700355
EVENT NUMBER HGX1700356
EVENT NUMBER HGX1700357
EVENT NUMBER HGX1700358

DO
Local storm report, Aug 26, 2:43 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
243 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     WATER SPOUT      10 ENE GALVESTON        29.30N  94.76W
08/25/2017                   GMZ355             TX   PUBLIC

            WATERSPOUT SEEN FROM EAST END NEAR SEAWALL AND SECOND
            STREET

&&

EVENT NUMBER HGX1700359

MH
Local storm report, Aug 26, 2:54 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
254 PM CDT SAT AUG 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     FLASH FLOOD      5 SE ONALASKA           30.77N  95.04W
08/26/2017                   POLK               TX   DEPT OF HIGHWAYS

            HIGH WATER ON FM 3126 AND FM 356

&&

EVENT NUMBER HGX1700360

47

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:08 PM CDTTornado WarningHGXBrazoria37 min
Aug 25, 7:42 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Galveston, Matagorda, Wharton2 hr
Aug 25, 7:45 PM CDTTornado WarningHGXBrazoria, Galveston30 min
Aug 25, 7:51 PM CDTSpecial Marine WarningHGX39 min
Aug 25, 8:18 PM CDTTornado WarningHGXBrazoria27 min
Aug 25, 8:33 PM CDTTornado WarningHGXBrazoria, Galveston27 min
Aug 25, 9:05 PM CDTTornado WarningHGXBrazoria25 min
Aug 25, 9:14 PM CDTSpecial Weather StatementHGXBrazoria61 min
Aug 25, 9:21 PM CDTTornado WarningHGXBrazoria9 min
Aug 25, 9:33 PM CDTTornado WarningHGXGalveston27 min
Aug 25, 9:38 PM CDTTornado WarningHGXBrazoria, Fort Bend37 min
Aug 25, 9:40 PM CDTTornado WarningHGXBrazoria, Galveston20 min
Aug 25, 9:42 PM CDTTornado WarningHGXBrazoria18 min
Aug 25, 10:00 PM CDTTornado WarningHGXBrazoria30 min
Aug 25, 10:15 PM CDTSpecial Weather StatementHGXJackson, Matagorda, Wharton75 min
Aug 25, 10:19 PM CDTSpecial Weather StatementHGXBrazoria, Fort Bend, Galveston, Harris71 min
Aug 25, 10:23 PM CDTTornado WarningHGXFort Bend22 min
Aug 25, 11:15 PM CDTAreal Flood AdvisoryHGXJackson, Matagorda3 hr
Aug 25, 11:33 PM CDTAreal Flood AdvisoryHGXAustin, Brazoria, Fort Bend5 hr
Aug 25, 11:50 PM CDTTornado WarningHGXBrazoria, Galveston25 min
Aug 26, 12:26 AM CDTTornado WarningHGXBrazoria19 min
Aug 26, 12:33 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend3 hr
Aug 26, 12:38 AM CDTFlash Flood WarningHGXJackson, Matagorda3 hr
Aug 26, 12:39 AM CDTTornado WarningHGXBrazoria, Galveston21 min
Aug 26, 12:46 AM CDTTornado WarningHGXBrazoria29 min
Aug 26, 12:49 AM CDTTornado WarningHGXBrazoria, Fort Bend26 min
Aug 26, 12:57 AM CDTTornado WarningHGXChambers, Galveston33 min
Aug 26, 1:07 AM CDTTornado WarningHGXFort Bend23 min
Aug 26, 1:10 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Wharton3 hr
Aug 26, 1:16 AM CDTAreal Flood AdvisoryHGXBrazoria, Colorado, Jackson, Matagorda, Wharton3 hr
Aug 26, 1:16 AM CDTTornado WarningHGXBrazoria, Fort Bend14 min
Aug 26, 1:20 AM CDTTornado WarningHGXChambers25 min
Aug 26, 1:36 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Waller, Wharton114 min
Aug 26, 1:40 AM CDTFlash Flood WarningHGXColorado, Jackson, Matagorda, Wharton2 hr
Aug 26, 2:10 AM CDTTornado WarningHGXFort Bend, Harris, Waller20 min
Aug 26, 2:13 AM CDTTornado WarningHGXWharton32 min
Aug 26, 2:22 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Matagorda, Wharton83 min
Aug 26, 2:47 AM CDTRiver Flood WarningHGXMatagorda, Wharton7 days
Aug 26, 2:54 AM CDTTornado WarningHGXBrazoria, Fort Bend, Matagorda, Wharton36 min
Aug 26, 3:22 AM CDTAreal Flood AdvisoryHGXHarris, Waller53 min
Aug 26, 3:22 AM CDTSpecial Weather StatementHGXAustin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 8 more83 min
Aug 26, 3:29 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more3 hr
Aug 26, 3:33 AM CDTTornado WarningHGXBrazoria, Fort Bend27 min
Aug 26, 3:44 AM CDTTornado WarningHGXAustin, Fort Bend, Waller, Wharton31 min
Aug 26, 4:17 AM CDTTornado WarningHGXAustin, Fort Bend, Waller13 min
Aug 26, 4:24 AM CDTTornado WarningHGXChambers21 min
Aug 26, 4:28 AM CDTTornado WarningHGXFort Bend32 min
Aug 26, 4:31 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton8 days
Aug 26, 4:35 AM CDTTornado WarningHGXAustin, Waller25 min
Aug 26, 4:55 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more2 hr
Aug 26, 4:57 AM CDTTornado WarningHGXAustin, Fort Bend, Waller33 min
Aug 26, 5:33 AM CDTFlash Flood WarningHGXAustin, Colorado, Waller, Washington117 min
Aug 26, 5:43 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris, Waller3 hr
Aug 26, 5:45 AM CDTTornado WarningHGXLiberty15 min
Aug 26, 6:00 AM CDTTornado WarningHGXLiberty15 min
Aug 26, 6:26 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Galveston, Grimes and 7 more2 hr
Aug 26, 6:48 AM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 6:58 AM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 7:48 AM CDTTornado WarningHGXBrazos, Burleson27 min
Aug 26, 7:52 AM CDTFlash Flood WarningHGXBrazoria, Galveston, Harris3 hr
Aug 26, 7:54 AM CDTFlash Flood WarningHGXLiberty, Montgomery, San Jacinto, Walker3 hr
Aug 26, 8:27 AM CDTFlash Flood WarningHGXAustin, Brazoria, Brazos, Burleson, Colorado, Fort Bend and 11 more3 hr
Aug 26, 8:54 AM CDTTornado WarningHGXMontgomery, Walker20 min
Aug 26, 9:53 AM CDTTornado WarningHGXLiberty, San Jacinto22 min
Aug 26, 10:02 AM CDTRiver Flood WarningHGXHarris4 days
Aug 26, 10:23 AM CDTTornado WarningHGXLiberty, San Jacinto22 min
Aug 26, 10:30 AM CDTSpecial Marine WarningHGX45 min
Aug 26, 10:48 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Galveston, Grimes, Harris, Liberty and 3 more3 hr
Aug 26, 11:27 AM CDTFlash Flood WarningHGXAustin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 2 more3 hr
Aug 26, 11:29 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton13 days
Aug 26, 12:53 PM CDTTornado WarningHGXAustin, Fort Bend, Waller37 min
Aug 26, 1:06 PM CDTFlash Flood WarningHGXLiberty, Polk, San Jacinto, Trinity, Walker2 hr
Aug 26, 2:05 PM CDTFlash Flood WarningHGXChambers, Galveston, Liberty, San Jacinto, Walker85 min
Aug 26, 2:12 PM CDTRiver Flood WarningHGXBrazoria14 days
Aug 26, 3:26 PM CDTFlash Flood WarningHGXPolk, San Jacinto, Trinity2 hr
Aug 26, 3:40 PM CDTTornado WarningHGXHarris, Montgomery, Waller35 min
Aug 26, 4:49 PM CDTFlash Flood WarningHGXHarris, Montgomery, Waller116 min
Aug 26, 4:54 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 4:59 PM CDTTornado WarningHGXGrimes, Harris, Montgomery, Waller, Washington46 min
Aug 26, 5:34 PM CDTRiver Flood WarningHGXWaller4 days

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.